# SDR 2008UALA03148

- Difficulty date: May 31, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 44,478 hours, 6,675 cycles
- Engine: Pwa PW4090
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Solenoid Valve
- Part number: 3910015103600U
- Condition: Faulty
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FLAPS PRIMARY FAIL PRIMARY (HYDRAULIC) FLAPS DRIVE FAILURE.  FLAPS OPERATING IN SECONDARY (ELECTRIC) MODE.  CAUTION MSG-2720372 LATCHD DC MODE.  FAILED HIGH LIFT CONTROLS TEST.  FOUND FLAPS PRIMARY LOW SPEED SOLENOID VALVE AT FAULT AND REPLACED REF MM 27-51-05, ALL OPS CHECKS SATISFIED.  AC OK FOR SERVICE.
